RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1988, Volume 22, Issue 1, Pages 55–56 (Mi faa1084)  

Brief communications

Some limit relations for multidimensional positive-definite toeplitz matrices

V. M. Adamyan


Full text: PDF file (189 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1988, 22:1, 44–45

Bibliographic databases:

UDC: 517.5
Received: 11.03.1985

Citation: V. M. Adamyan, “Some limit relations for multidimensional positive-definite toeplitz matrices”, Funktsional. Anal. i Prilozhen., 22:1 (1988), 55–56; Funct. Anal. Appl., 22:1 (1988), 44–45

Citation in format AMSBIB
\Bibitem{Ada88}
\by V.~M.~Adamyan
\paper Some limit relations for multidimensional positive-definite toeplitz matrices
\jour Funktsional. Anal. i Prilozhen.
\yr 1988
\vol 22
\issue 1
\pages 55--56
\mathnet{http://mi.mathnet.ru/faa1084}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=936698}
\zmath{https://zbmath.org/?q=an:0658.47031}
\transl
\jour Funct. Anal. Appl.
\yr 1988
\vol 22
\issue 1
\pages 44--45
\crossref{https://doi.org/10.1007/BF01077721}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988Q576900005}


Linking options:
  • http://mi.mathnet.ru/eng/faa1084
  • http://mi.mathnet.ru/eng/faa/v22/i1/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:205
    Full text:79
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020